# SDR FDEA2020081031806

- Difficulty date: July 13, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Part time: 18,918 hours, 10,858 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELLS.   10 INCHED INBOARD FROM RIB 16 AND 15 INCHES FROM TRAILING EDGE.   REPAIRED THE ELEVATOR UPPER SKIN IAW SRM 55-21-12, PAGE BLOCK 201, PARAGRAPH 5.J.
